# SDR ASAA0280168

- Difficulty date: May 8, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 59360713
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON INTERCOSTAL IN MID CARGO BAY AT FS 698.  FABRICATED AND INSTALLED NEW INTERCOSTAL PER SRM 53-01 AND 51-10-04.  (M)
